Surgeons >Lochte Iii, E Richard, Md - Remington Oaks Family Practice
525 Oak Centre Dr Ste 150, San Antonio, TX | Directions 7825829.618931 -98.494069
Mon. - Fri. 9am - 5pm;Sat. - Sun. CLOSED
Neighborhoods: Stone Oak
COULD HAVE SERIOUSLY INJURED MY MOTHER WITH IMPROPER CARE – At the time that this doctor was treating my mother, he prescribed several medications that, when combined, show to have potential fatal side effects. I have records from as early as 2001, showing that Zoloft, Furosemide and Trazodone were prescribed concurrently. I utilized www.drugs dot com/interactions and came up with the following warnings:
warfarin combined with fenofibrate
Applies to: warfarin, TriCor (fenofibrate)
MONITOR CLOSELY: Fibric acid derivatives may enhance the hypoprothrombinemic effect of coumarin-type oral anticoagulants. The mechanism may involve displacement of anticoagulant from plasma protein binding sites.
MANAGEMENT: Caution should be exercised when fibrates are prescribed to patients receiving oral anticoagulant therapy. Frequent prothrombin determinations are advisable until prothrombin level has stabilized. Some experts recommend that the anticoagulant dose be reduced by approximately one-third to one-half initially, then gradually adjusted as necessary according to INR (International Normalized Ratio) monitoring. Patients should be advised to notify their physician if they experience potential signs of excessive anticoagulation such as unusual or prolonged bleeding, bruising, vomiting, change in stool or urine color, headache, dizziness, or weakness.
trazodone combined with sertraline
Applies to: trazodone, Zoloft (sertraline)
MONITOR CLOSELY: Concomitant use of agents with serotonergic activity such as serotonin reuptake inhibitors, monoamine oxidase inhibitors, tricyclic antidepressants, 5-HT1 receptor agonists, ergot alkaloids, lithium, St. John's wort, phenylpiperidine opioids, dextromethorphan, and tryptophan may potentiate the risk of serotonin syndrome, which is a rare but serious and potentially fatal condition thought to result from hyperstimulation of brainstem 5-HT1A and 2A receptors. Symptoms of the serotonin syndrome may include mental status changes such as irritability, altered consciousness, confusion, hallucinations, and coma; autonomic dysfunction such as tachycardia, hyperthermia, diaphoresis, shivering, blood pressure lability, and mydriasis; neuromuscular abnormalities such as hyperreflexia, myoclonus, tremor, rigidity, and ataxia; and gastrointestinal symptoms such as abdominal cramping, nausea, vomiting, and diarrhea.
This doctor did not monitor anything very well. In early 2006, Mom started having extreme paranoia, confusion and gastrointestinal problems. Up until the time she was seeing this doctor for treatment, she was an active independent woman. As a result of her deteriorated physiological state, our family had to put her into an assisted living home for her own safety. She suffered multiple falls (all ending with trips to the hospital for extreme internal bleeding) and she thought everyone was out to get her, even her own children.
I would never recommend this doctor because he never really did not consider the consequences of his actions and prescribed whatever combinations of medications without researching the possibility of adverse or possible fatal effects.
Sign in with Facebook Sign in with Facebook to see what your friends are up to!
Do you have a review of Lochte Iii, E Richard, Md - Remington Oaks Family Practice on your blog? If you include the Citysearch image link (shown below) in your post, we'll automatically link to your review from the business profile page. Here's how our Linkback system works:
The Linkback system is free and automatic. It's really that easy.
To link to our business profile page, copy the html below to your web page.